# SDR DALA2024070106632

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 33,664 hours, 12,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 943-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416377) FUSELAGE / MAIN FRAME / OPENING FRAMES / R2 DOOR / LOWER MAIN SILL INNER CHORD / STA 943 - 953 / CORROSION. REPAIRED PER ERA 605508-14.
